# SDR ASAA2021101136250

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R2 Doorway Exter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF R2 DOOR INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT LIGHT AFT OF R2 DOOR AND OPS CHECKS GOOD IAW B737-900 AMM 33-10-000-801.
